Advil Dual Action with Acetaminophen Caplets 36ct
SALE

Advil Dual Action with Acetaminophen Caplets 36ct

$4.97
$9.99
51% OFF
36ct
- One box of 36 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Caplet Equivalent) for 8 Hour Pain Relief - Advil Dual Action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals - Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
Add to Bag